# SDR SWAA2024092541180

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 25,514 hours, 12,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD FORWARD FACING EMERGENCY EXIT ROW SIGH FELL OFF<[01] RESECURED OVER WING EMERGENCY EXIT LIGHT LENS PER MM 33-51-01
